Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Heckman, G. J.
Root systems and hypergeometric functions. II. Compositio Mathematica, 64 no. 3 (1987), p. 353-373
Full text djvu | pdf | Reviews MR 918417 | Zbl 0656.17007 | 8 citations in Numdam
previous part, next part

stable URL: http://www.numdam.org/item?id=CM_1987__64_3_353_0

Bibliography

[D] P. Deligne, Équations Differentielles à Points Singuliers Réguliers, LNM 163, Springer Verlag (1970).  MR 417174 |  Zbl 0244.14004
[HO] G.J. Heckman and E.M. Opdam, Root systems and hypergeometric functions I, Comp. Math. 64 (1987) 329-352.
Numdam |  MR 918416 |  Zbl 0656.17006
[Kl] F. Klein, Vorlesungen über die Hypergeometrische Funktion, Grundl. Math. Wissenschaften, Springer (1933).  MR 668700 |  JFM 59.0375.11
[KO] M. Kashiwara and T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann of Math. 106 (1977) 154-200.  MR 482870 |  Zbl 0358.35073
[vdL] H. v.d. Lek, The homotopy type of complex hyperplane complements, Thesis, Nijmegen (1983).
[M] I.G. Macdonald, Some conjectures for root systems, Siam J. Math. Anal. 13(6) (1982) 988-1007.  MR 674768 |  Zbl 0498.17006
[Op] E.M. Opdam, Root systems and hypergeometric functions III, to appear in Comp. Math.
Numdam |  MR 949270 |  Zbl 0669.33007
[Os] T. Oshima, A Definition of Boundary Values of Solutions of Partial Differential Equations with Regular Singularities, Publ. RIMS, Kyoto Univ 19 (1983) 1203-1230.
Article |  MR 723467 |  Zbl 0559.35007
[P] J. Plemelj, Problems in the Sense of Riemann and Klein, Interscience Publ. (1964).  MR 174815 |  Zbl 0124.28203
[R] B. Riemann, Beiträge zur Theorie der durch die Gauss'sche Reihe F(α, β, y; x) darstellbaren Funktionen, Ges. Abh., 67-87 (1857).
[S] I.G. Sprinkhuizen-Kuyper, Orthogonal polynomials in 2 variables. A further analysis of the polynomials orthogonal over a region bounded by two lines and a parabola. Siam J. Math. Anal. 7(4) (1976) 501-518.  MR 415187 |  Zbl 0332.33011
[WW] E.T. Whittaker and G.T. Watson, A Course in Modern Analysis, Cambr. Univ. Press (1927).  JFM 45.0433.02
Copyright Cellule MathDoc 2014 | Credit | Site Map